# SDR AALA202007279002

- Difficulty date: July 26, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 18,109 hours, 8,703 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320922
- Part serial: 00669
- Condition: Arced
- Location: L3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - COCKPIT, FAR LEFT FIXED WINDOW (L3), ARCING DELAMINATION (ECAM ANTI-ICE LEFT WINDOW).  REMOVED AND REPLACED L3 COCKPIT FIXED WINDOW PER AMM 56-11-12.
